# SDR DALA2015080204784

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 50,553 hours, 18,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT LOWER AFT EDGE SEAL IS DAMAGED AT THE INBD END EDGE.  COMPOSITE FIBERS EXPOSED.  RESTORED SURFACE FINISH IAW SRM 57-43-01.
